Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have vaginal itching. Increased after using v-wash. Any home remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11799 Questions
Question
hi..m 32 female...m having vaginal itching from past some days so i started using v-wash and...but itching has increased after using v-wash, why? any home remedy for itching?
Posted Sun, 12 May 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Hello,
Thanks for posting your query.
Intense itching in the vagina is commonly encountered in two conditions ,
One is The Candidiasis (yeast), this does present with intense itching and foul smelling curdy discharge.This condition can be easily treated with antifungals like Fluconazole.

The other possibility for such a problem is low estrogen levels leading to dryness in the vagina which stimulate the vaginal mucosa and cause itching.
Using the vaginal wash might have added to the dryness to the area causing an increased itching.
Do get examined by a gynaecologist and ascertain the cause to get treated.
Meanwhile you can take an antihistaminic like Benadryl which will reduce the itching.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Have vaginal itching. Increased after using v-wash. Any home remedy? 6 hours later
Benadryl is the one which we use for cough treatement...will that be helpful in this case?
 
 
Answered by Dr. Rakhi Tayal 5 minutes later
Hello.
Thanks for writing again.
Benadryl is an anti allergic tablet and it is also used for suppressing the allergic cough. You need to keep the area moist by using an aloe vera gel locally and take Benadryl tablet to suppress itching for a while. Specific treatment can be given only after a direct examination.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor